# SDR USAA2012050100009

- Difficulty date: April 14, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CENTER FITTING BETWEEN FR16 TO FR20, S23R AT R1 DOOR ENTRYWAY.  REPLACED CENTER FITTING BETWEEN FR16 TO FR20, S23R IAW A319 SRM 51-72-11.
